The interdependence of harmonic functions of different dimensionality
Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 945-951
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_5_a15,
author = {Yu. A. Dement'ev},
title = {The interdependence of harmonic functions of different dimensionality},
journal = {Differencialʹnye uravneni\^a},
pages = {945--951},
year = {1969},
volume = {5},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_5_a15/}
}
Yu. A. Dement'ev. The interdependence of harmonic functions of different dimensionality. Differencialʹnye uravneniâ, Tome 5 (1969) no. 5, pp. 945-951. http://geodesic.mathdoc.fr/item/DE_1969_5_5_a15/